# SDR DALA2025013000719

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 94,331 hours, 44,582 cycles
- System (JASC): 5200 · Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 32226 DISC: DURING SVC CK, FOUND R1 & L4 DOOR EMERGENCY CYLINDER NITROGEN CHARGE BELOW LIMITS. C/A: SERVICED R1 AND L4 DOORS TO PROPER LIMIT WITH HIGH PRESSURE NITROGEN IAW A320 AMM 52-10-00-610-801C1. A/C OK FOR SVC. (LP: 6903562)
